MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6012E1
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Swelling (2091); Skin Inflammation (2443)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 02 oct 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the patient's caregiver found it difficult to advance the peg tube the last two times opening the fixator plate.After a couple of hours, it was noticed the stoma site was red, and swollen.Patient was brought to the emergency department, and commenced on antibiotics.Additional information received 14-sep-2020 indicated that the patient's current condition, and whether any other medical interventions were required are unknown.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10631261
Report Number3006646024-2020-00033
Device Sequence Number2604200
Product Code KNT
UDI-Device Identifier10815149021741
UDI-Public10815149021741
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50-6012E1
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;